Facebook Pixel
EmpowHER Guest

Hi..am sylvy..bleeding 6 days after taking postinor2.what does it suggest?Thanks

By Anonymous March 21, 2016 - 3:23am
Rate This

Hi..am sylvy,had unprotected sex with my boyfriend though he didnt ejaculate inside me i just wanted to feel secure by taking postinor-2 correctly.And now 6 days later am bleeding,Havent bin through this before..hope am okay?or does it suggest pregnancy?..Thanks

Add a Comment1 Comments

HERWriter Guide

Hi Sylvy!

Thanks for your post!

Emergency contraception can cause some painful side effects like nausea, belly pain, sore breasts and irregular bleeding so it sounds like this may be what's going on. Bleeding within a week after taking this medication is common and does not suggest you are pregnant. Your risk is very low - this medication is up to 95% effective.

It's a good idea not to take this medication unless it's a true emergency - consider the birth control pill or condoms instead.

You can read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...


March 21, 2016 - 6:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!